Hey Farmgal, I saw your post, I want to see the replies, I am down also, just want you to know you are not alone, tramadol is heck to get off of, just when I think I am doing good I get slammed with awful days, here's hoping it gets good replies
Just want to say hello and congratulate you on 15 days tramadol free! It is great that you are over the 'acute' phase of the detox; it is a tough one I know - tram does NOT like to let go easily. There will be emotional ups and downs, but it really does get better. Hang in there; every minute of this is worth it in the long run. You are on your way to getting your old self back. And best of all - you NEVER have to go through this again! So happy for you :))
The energy takes awhile. I am 31 days and I am still moving slow, HOWEVER I am moving!!!!LOL!!!!!!! You are doing great and I am so proud of you, this drug is so hard to get off of, proud of both of us!!!!!! I hear you on the energy!!!!!!!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.